Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I stopped taking the mini-pill and...

I feel SO good. I didn't even realize it while I was taking it, but I think it must've been messing with my moods - I've been off it for a week now and I just feel so much happier than I did while I was on it. Has anyone else experienced this?

Answer Question
 
stepmom929

Asked by stepmom929 at 8:16 PM on Oct. 16, 2009 in Babies (0-12 months)

Level 12 (920 Credits)
Answers (1)
  • Yes. I was on implanon and it really screwed up my hormones. I had a period for 3 1/2 out of 5 weeks, got it removed, and everything went back to normal.. Its been a few months now . . . its nice to be free :~)
    epoh

    Answer by epoh at 10:33 PM on Oct. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Babies (0-12 months)
any tips?

Next question overall (Health)
serious question...tmi